# SDR ABXA9800063

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47148
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN GEAR SELECTED DOWN, MAIN GEAR CAME DOWN AND LOCKED.  GEAR DOORS CYCLED NORMALLY.  NOSE GEAR WOULD NOT COME DOWN, NO NOSE GEAR INDICATION AT ALL.  RECYCLED GEAR, SAME RESULT.  COMPLIED WITH ABNORMAL PROCEDURES, FREE FELL NOSE LANDING GEAR.  GEAR CAME DOWN AND LOCKED. MAIN LANDING GEAR CYCLED NORMALLY.  LUBRICATED NOSE LANDING GEAR MECHANISM AND PERFORMED GEAR SWING WITH AND WITHOUT GEAR DOORS HOOKED UP.  NO DEFECTS NOTED.
